A generalization of a theorem of J. Steinberg
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 21 (1967) no. 3, p. 395-400
@article{ASNSP_1967_3_21_3_395_0,
     author = {David, M.},
     title = {A generalization of a theorem of J. Steinberg},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 21},
     number = {3},
     year = {1967},
     pages = {395-400},
     zbl = {0174.43303},
     mrnumber = {234219},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1967_3_21_3_395_0}
}
David, M. A generalization of a theorem of J. Steinberg. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 21 (1967) no. 3, pp. 395-400. http://www.numdam.org/item/ASNSP_1967_3_21_3_395_0/

[1] E.L. Ince, « Ordinary differential equations », 1956. | Zbl 0063.02971

[2] J. Steinberg, « Sur les lois de commutation de certaines transformations integrales », Annali della Scuola Normale Superiore di Pisa Serie III, Vol. X. Fasc. I-II, 1956 p. 25-33. | Numdam | MR 80202 | Zbl 0072.31702

[3] Coddington and Levinson, « Theory of ordinary differential equations », 1955. | Zbl 0064.33002